# SDR 2004UALA00510

- Difficulty date: May 27, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 39,184 hours, 27,513 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 887 SHEAR TIE BETWEEN STR 24R AND 25R IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SHEAR TIE WEB AND REPLACED.
